# SDR W8PA960166

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 24463
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND TRACK LIGHTING IN CABIN DAMAGED AT ROWS 12, 14, 18.  FOUND WIRE DISCONNECTED.  RECONNECTED AND SECURED LIGHTING. (M)
